# SDR MASA98072

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, PILOT FOUND AFT SECTION OF EMERGENCY LIGHTS INOP.  HOWEVER, BEFORE MAINTENANCE ARRIVED, LIGHTS WERE AGAIN WORKING.  MAINTENANCE T/S, NO DISCREPANCIES WERE NOTED.  AIRCRAFT WS RETURNED TO SERVICE.  (M)
